# SDR QXEA200600442

- Difficulty date: February 1, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,698 hours, 12,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING ACCESS PANELS 621BT, 622AT, 622BT, 622CT AND 623AT, SCREW COUNTERSINKS DIRTY, POSSIBLE CORROSION/PITTING.  ALODINE WORN OFF.  MAINTENANCE REPAIRED IAW RD 8/4-57-432, NDTM PART 1, 51-00-06 AND HORIZON EO 6-57-317.
